Holomorphic representation theory. I.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 155-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
representation, Lie group, Ol'shanskij semigroup, unitary representations, connected Lie group, holomorphic representation
@article{MAN_1995__301_4_165286,
author = {Karl-Hermann Neeb},
title = {Holomorphic representation theory. {I.}},
journal = {Mathematische Annalen},
pages = {155--182},
year = {1995},
volume = {301},
number = {4},
zbl = {0829.43017},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165286/}
}
Karl-Hermann Neeb. Holomorphic representation theory. I.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 155-182. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165286/